Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 2007, Article ID 13749, 10 pages
http://dx.doi.org/10.1155/2007/13749
Review Article

A Philatelic Excursion with Jeff Hunter in Probability and Matrix Theory

1Department of Mathematics and Statistics, McGill University, 805 Ouest, Rue Sherbrooke, Montréal, Québec, Canada H3A 2K6
2Fachbereich Statistik, Universität Dortmund, Dortmund 44221, Germany

Received 15 May 2007; Accepted 8 August 2007

Academic Editor: Paul Cowpertwait

Copyright © 2007 George P. H. Styan and Götz Trenkler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.